# SDR IPXA2023101060108

- Difficulty date: October 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 51,611 hours, 17,546 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLAP ASYM" LIGHT AND EICAS MSG DURING CLIMB OUT SENSOR 279, TARGET CLEARANCE ADJUSTED, AMM SUBTASK 27-88-01-822-160, REV NO. / DATE : 140 / 11 SEP 2023, OUTBOARD AND INBOARD SLAT AUXILIARY TRACK ROLLERS AND SIDE BRACE LINKS LUBRICATED, REFERENCE: AMM TASK 12-21-08-600-802, REV NO. / DATE : 140 / 22 AUG 2023, LEADING EDGE SLAT SENSOR SWITCH OPERATIONAL TEST ACCOMPLISHED, REFERENCE: AMM TASK 27-88-00-715-098, REV NO. / DATE : 140 / 22 AUG 2023, SYSTEM WORKS NORMAL, HOLGER SCHMIDT, CRN97059678, Q9DY421Y
